RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 2, Pages 32–39 (Mi faa1017)  

This article is cited in 3 scientific papers (total in 3 papers)

Smooth transition type integral operators

A. G. Kamalian, A. B. Nersesyan


Full text: PDF file (895 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:2, 110–116

Bibliographic databases:

UDC: 517.9
Received: 15.05.1987

Citation: A. G. Kamalian, A. B. Nersesyan, “Smooth transition type integral operators”, Funktsional. Anal. i Prilozhen., 23:2 (1989), 32–39; Funct. Anal. Appl., 23:2 (1989), 110–116

Citation in format AMSBIB
\Bibitem{KamNer89}
\by A.~G.~Kamalian, A.~B.~Nersesyan
\paper Smooth transition type integral operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 2
\pages 32--39
\mathnet{http://mi.mathnet.ru/faa1017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011355}
\zmath{https://zbmath.org/?q=an:0709.45008}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 2
\pages 110--116
\crossref{https://doi.org/10.1007/BF01078779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CH31600004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1017
  • http://mi.mathnet.ru/eng/faa/v23/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Simonyan, “On connection of one class of one-dimensional pseudodifferential operators with singular integral operators”, Uch. zapiski EGU, ser. Fizika i Matematika, 2009, no. 2, 8–15  mathnet
    2. V. V. Simonyan, “On some singular integral equations on the semi-axis”, Uch. zapiski EGU, ser. Fizika i Matematika, 2011, no. 1, 12–17  mathnet
    3. A. G. Kamalian, I. M. Spitkovsky, “On the Fredholm Property of a Class of Convolution-Type Operators”, Math. Notes, 104:3 (2018), 404–416  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:195
    Full text:62
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019